# SDR DL738100416

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 24,955 hours, 15,232 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O FWD WINDSHIELD SMOKING AT BOTH HEATER CONNECTION LOCATIONS, WHEN WINDOW HEAT APPLIED.  CORRECTION: R & R F/O R1 WINDSHIELD, AND WINDOW HEAT CONTROLLER. CHECKS OK.
